Stability of difference problems generated by infinite systems of quasilinear parabolic functional differential equations

Danuta Jaruszewska-Walczak

Abstract

n/a
Author Danuta Jaruszewska-Walczak (FMPI / IM)
Danuta Jaruszewska-Walczak,,
- Institute of Mathematics
Journal seriesBulletin of the Belgian Mathematical Society-Simon Stevin, ISSN 1370-1444, (A 15 pkt)
Issue year2011
Vol18
No3
Pages517-536
Keywords in Englishfunctional differential systems, Robin conditions, upwind schemes, truncation methods
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2011 = 0.397 (2) - 2011=0.39 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back